# SDR SIMA200123802

- Difficulty date: August 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5255 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 3AB TO BE INOPERATIVE.  MAINTENANCE FOUND THE BULB LOOSE IN SOCKET.  BULB WAS RESECURED AND OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
